# SDR CALA2021101101848

- Difficulty date: October 11, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 66,541 hours, 23,902 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: NA
- Condition: Contaminated
- Location: #1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* LOSS OF SYS A HYD QTY FOLLOWED BY LOSS OF SYS  A PRESSURE INFLIG HT RUN THRU. AN ADDITIONAL 30 SECONDS TO 1 MINUTE ELAPSED BEFORE EMDP SELECTED OFF. DEBRIEF OF F/O. HE STATED THAT AT CRUISE THE MASTER CAUTION CAME MATL AND LABOR UPDATED ON AND A SYS HYD QTY WAS AT ZERO. PRESSURE WAS STILL HOLDING AT 3000PSI. SOON THERE AFTER THE PRESSURE DROPPED TO 2800 PSI THEN QUICKLY DROPPED TO ZERO PSI. FROM ZERO PSI TO EDP SWITCH SELECTED OFF WAS 2-3 MINUTES WHILE QRH PROCEEDURES WERE BEING HYDRAULIC QTY AT RESERVOIR GAUGE SHOWED HALF WAY BETWEEN 0-RFL. REMOVED AND REPLACED CASE DRAIN #2 ENGINE FILTER NO EVIDENCE OF REMOVED AND REPLACED SYS A AND B HYD ACMP CASE DRAIN FILTERS IN REMOVED AND REPLACED BOTH CASE FILTERS ON RETURN FILTER MODULE REMOVED AND REPLACED LEFT HAND RETURN FILTER ELEMENT IAW AMM REMOVED #1 ENGINE DRIVEN HYDRAULIC PUMP REF AMM 29-11-11 FOUND REMOVED AND REPLACED CASE DRAIN FILTER ON ENG 1 REF 29-11-51 HYD QTY AT COCKPIT SHOWED .41 DAMAGE.  REF AMM 29-11-41-01 NEEDS LEAK CHECKED. WHEEL WELL.  NO CONTAMINATION FOUND.  NEEDS LEAK CHECKED REF AMM ASSY SERIAL NO. 5476 IAW AMM 29-22-21. LEAK CHECK REQUIRED. 29-11-61. LEAK CHECK REQUIRED. SEVERE COKE RESIDUE INSIDE/ AROUND PUMP REMOVED #1 ENGINE CASE DRAIN AND FOUND TO BE SEVERELY 29-11-41-01 CONTAMINATED.  LOOKS LIKE HYD PUMP CHANGE +1 ENGINE. INSTALLED LH ENG HYD PUMP A REF AMM 29-11-11-400-801-001. LEAK CHECK GOOD. ADD EMP:U121118 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1925324  SN OFF 5929 PUMP, H
